# SDR HEEA967115

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AE
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 7645001078101
- Condition: Defective
- Location: Eng Oil
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG OIL INDICATOR HAS NO BACKLIGHTING.
